# SDR QXEA200300792

- Difficulty date: June 22, 2003
- Submitted: July 11, 2003
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4055
- Aircraft time: 3,599 hours, 4,168 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Structure
- Condition: Grooved
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT HAND FORWARD ATTACH POINT FOR HORIZONTAL STAB HAS GROOVE CUT INTO BORE FOR BARREL NUT ON FORWARD AND AFT SIDES. REPAIRED IAW Q400 SRM 51-14-00, PAGE 221, TASK 51-14-00-350-804.
